CSpace

Browse/Search Results:  1-8 of 8 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On the regularity of weak solutions to the magnetohydrodynamic equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2005, 卷号: 213, 期号: 2, 页码: 235-254
Authors:  He, C;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  regularity criteria  
On partial regularity for weak solutions to the Navier-Stokes equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2004, 卷号: 211, 期号: 1, 页码: 153-162
Authors:  He, C
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes equations  partial regularity  
The decay rates of strong solutions for Navier-Stokes equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2002, 卷号: 268, 期号: 2, 页码: 417-425
Authors:  He, C;  Hsiao, L
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes equations  decay rates  
On the decay properties of solutions to the non-stationary Navier-Stokes equations in R-3 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2001, 卷号: 131, 页码: 597-619
Authors:  He, C;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
The initial boundary value problem for Navier-Stokes equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 1999, 卷号: 15, 期号: 2, 页码: 153-164
Authors:  He, C
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes equations  Stokes equations  homogeneous boundary conditions  nonhomogeneous boundary conditions  
Weighted estimates for nonstationary Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1998, 卷号: 148, 期号: 2, 页码: 422-444
Authors:  He, C
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
The Cauchy problem for Navier-Stokes equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1997, 卷号: 209, 期号: 1, 页码: 228-242
Authors:  He, C
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Boundary layer estimation of the quasilinear Stokes equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 1997, 卷号: 17, 期号: 4, 页码: 413-428
Authors:  He, C
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
quasilinear Stokes equations  degenerate equations  boundary layer